# SDR MALA010456

- Difficulty date: April 16, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 427
- Aircraft time: 9,344 hours, 10,481 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253721459
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK ,GALLEY SEAT TRACK CORROSION. MX REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED GALLEY SEAT TRACK IAW SRM 51-40-27/21.  INSTALLED NEW GALLEY SEAT TRACK P/N 7253721-459.
